Acute reversible dyskinesia induced by mirtazapine (Journal article)

Konitsiotis, S./ Pappa, S./ Mantas, C./ Mavreas, V.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Antidepressive Agents, Tricyclic/*adverse effects/therapeutic use,Depressive Disorder, Major/drug therapy,Dyskinesia, Drug-Induced/*etiology,Humans,Male,Mianserin/*adverse effects/*analogs & derivatives/therapeutic use,Middle Aged
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/24082
ISSN: 0885-3185
Link: http://www.ncbi.nlm.nih.gov/pubmed/15732128
http://onlinelibrary.wiley.com/store/10.1002/mds.20432/asset/20432_ftp.pdf?v=1&t=h0cerwn4&s=f91243fdfc1b164ad7e673a17036cb2512df2db9
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Konitsiotis-2005-Acute reversible dys.pdf33.07 kBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/24082
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.